Lybrate.com has a number of highly qualified Dermatologists in India. You will find Dermatologists with more than 25 years of experience on Lybrate.com. Find the best Dermatologists online in Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laser Hair Removal
Mole Removal Procedure
Skin Care Treatment
Piles Treatment (Non Surgical)
Skin Diseases Treatment
Cysts Removal Procedure
Wart Removal Technique
Chronic Skin Allergy Treatment
Stretch Marks Treatment
Tattoo Removal Procedure
Removal Of Stitches Procedure
Corn Removal Procedure
Submit a review for Dr. Rashmikant ShahYour feedback matters!
My younger brother (15 years) has pimples on his face. They look very scary these are most all over the nose. What to do any recommendations for it.
I have black sports as well as pimples on my back. I used scar removal cream for 4 months but didn't see any changes .what should I do?
I have hair fall problem, but there is no dandruff in my hair. I'm now using head & soldiers shampoo. I think head & soldiers is not good. please suggests me which shampoo will good for me? Dove, cleaning plus, lorwl,Garner, or any other ect?
I'm Female 25 years software engineer. Frequently I'm getting pimples and my weight keeps on increasing. What to do?
I have big acne scares on my whole face, and my face is oily and dull. Even after washing face my face looks dull and unenergetic. please suggest what should I do? Also, please suggest me any cream for day care and night for skin glow. Thanks, Akhilesh.
My face is full of black .spots .especially at nose & my fore head .i had been to treatment for a while. So there is no improvement.in my face .so please tell me how can I reduce the spots in my face. Please.
I want to lose my weight and I want to make my hair long and thick please can you suggest me something which will benefit me.
I m 30years unmarried girl n I very much worried about my hair fall n hair damage its being 5-6years n now you can see my scalp I have tried all medicines oil, shampoo every thing but result is still zero I have gray hair problem also now so please advise me for quick result.
I am 27 years old ledy. I havr pimple problem. I used all type of cosmetic creams and consult with doctor but there is no relief. What should I do?
I am 31 years old and wants to get rid of Acne, Pimple & Pigmentation. My skin becomes oily always. Kindly help me in this issue.
Hi. I am suffering from hair loss from past six months especially during hair bath. Kindly suggest me simple remedies. Thank you.
Hi, I have very less or no beard over my chik. The hairs are very small. I want them to grow. Please suggest some medicine that can help me grow smaller beards into bigger ones. Thanks.
Hello Dr .I m very much worried about my acne I had tried almost evrything but the problem is still on its peck please suggest me something like what king of treatment I prefer I also tried pantjali. N jiva treatment please help me becuz these acne r just increasing day by day making a painful pastules.Please help me.Thanku
I have lots of white hairs at the age of 18. What is the reason, what should I do? Even my hair are very thin n weak please tell me to overcome this problem.
Drug rashes are generally defined as the reaction of the body to certain kinds of diseases. Different drugs result in different kinds of diseases which sometimes are as dangerous as being life-threatening. There are different types of drug rashes. They can manifest in different forms. Common ones are:
- Blisters and swelling: Many drugs result in acute blisters and swelling in different parts of the body. This condition, if unchecked, may aggravate, leading to dangerous consequences.
- Prolonged high fever: Continuous rise in fever is often diagnosed as a serious consequence of certain drugs.
- Abnormal redness of the skin: Few medicines often result in sudden reddening of the skin. This condition continues till the drug is discontinued.
- Rash and itching: This is considered as one of the most common side-effects of medicines. Often medicines result in continuous itching and rashes on the skin that also causes swelling, if unchecked.
- Swelling of tissues: Tissues often swell up as a result of consumption of certain medicines. Consequently, the concerned person experiences problems in breathing and often a drastic fall in blood pressure.
However, there are ways that one can adopt in order to combat drug rashes.
- Identify and discontinue the drug: One of the most essential ways of combating drug rashes is to identify the drug and immediately discontinue its consumption.
- Avoid using chemicals: One way of easy recuperation is to avoid using chemicals, soaps on the affected areas. If continued to use, they aggravate the already caused damage. On the other hand, Calamine can be used for treating drugs.
- Wear loose-fitting clothes: Wearing tight clothes that sticks to the body further damages the skin. Instead, one should try to wear loose-fitted clothes that allow the skin to heal.
- Apply cool compresses: Taking cool showers or applying cool compresses over the affected areas significantly help to recuperate fast.